Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Experiencing hip pain, lower back pain, hot flashes. What is wrong?

I am experiencing right side hip pain (throbbing pain). It hurts when I move my leg as well. It seems that when I press on the tip of the hip bone on the front side the pain eases. Ive been having lower back pain for quite some time but this symptom is new. The pain is accompanied by hot flashes and cold sweat at times. No one has been able to tell me whats wrong with me.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query

If you are elderly your hip and back pain might be due to degenerative arthritis and hot flashes might be a part of menopausal symptoms. I would suggest getting this evaluated by an orthopedician for an accurate diagnosis and appropriate management. You may get the X-ray/MRI of the area affected under his/her guidance.

I hope this is helpful to you.
Dr Saurabh Gupta.
Answered: Sun, 3 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor